Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 65, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Sep 28, 2016, 4:01 AM CDT. It took effect at Sep 28, 2016, 9:00 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2016, 4:01 AM CDT (09:01 UTC)
- In effect from
- Sep 28, 2016, 9:00 AM CDT
- Expired
- Oct 1, 2016, 6:00 PM CDT
- In force
- 3 days
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
341 WHUS73 KGRB 280901 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 401 AM CDT WED SEP 28 2016 ...GUSTY NORTHEAST WINDS AND BUILDING WAVES EXPECTED TODAY... .LOW PRESSURE SETTLING SOUTH OF THE REGION WILL RESULT IN INCREASING NORTHEAST WINDS TODAY. NORTH TO NORTHEAST WINDS WILL CONTINUE TONIGHT AND THURSDAY...THEN DIMINISH THURSDAY NIGHT. THE PROLONGED NORTHEAST FLOW WILL RESULT IN FAIRLY LARGE WAVES ON THE LAKE AND BAY. LMZ521-522-541>543-281715- /O.NEW.KGRB.SC.Y.0065.160928T1400Z-160930T0500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 401 AM CDT WED SEP 28 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CDT THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CDT THURSDAY NIGHT. * WINDS...WINDS BECOMING NORTHEAST AND INCREASING TO 15 TO 25 KNOTS BY LATE THIS MORNING. THEN NORTH TO NORTHEAST WINDS AT 15 TO 25 KNOTS THROUGH THURSDAY. GUSTS AS HIGH AS 30 KNOTS ARE POSSIBLE. * WAVES...WAVES AS HIGH AS 4 T 6 FEET ARE EXPECTED ON THE BAY...WITH 4 TO 7 FOOT WAVES ON THE LAKE. * CONDITIONS WILL BE FAVORABLE FOR THE FORMATION OF WATERSPOUTS WITH SHOWERS THAT OCCUR OVER THE LAKE THIS MORNING. | PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SKOWRONSKI
15 follow-up statements
568 WHUS73 KGRB 281510 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1010 AM CDT WED SEP 28 2016 ...GUSTY NORTHEAST WINDS AND BUILDING WAVES EXPECTED TODAY... .LOW PRESSURE SETTLING SOUTH OF THE REGION WILL RESULT IN INCREASING NORTHEAST WINDS TODAY. NORTH TO NORTHEAST WINDS WILL CONTINUE TONIGHT AND THURSDAY...THEN DIMINISH THURSDAY NIGHT. THE PROLONGED NORTHEAST FLOW WILL RESULT IN FAIRLY LARGE WAVES ON THE LAKE AND BAY. LMZ521-522-541>543-282315- /O.CON.KGRB.SC.Y.0065.000000T0000Z-160930T0500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1010 AM CDT WED SEP 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY NIGHT... * WINDS...NORTHEAST INCREASING TO 15 TO 25 KNOTS LATE THIS MORNING AND EARLY AFTERNOON...THEN NORTH TO NORTHEAST WINDS WILL CONTINUE AT 15 TO 25 KNOTS THROUGH THURSDAY. GUSTS AS HIGH AS 30 KNOTS ARE POSSIBLE. * WAVES...4 TO 6 FEET ARE EXPECTED ON THE BAY. ON LAKE MICHIGAN... 4 TO 7 FOOT WAVES ARE EXPECTED...WITH THE HIGHEST WAVES SOUTH OF ALGOMA. * CONDITIONS WILL BE FAVORABLE FOR THE FORMATION OF WATERSPOUTS WITH SHOWERS THAT OCCUR OVER THE LAKE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
345 WHUS73 KGRB 282112 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 412 PM CDT WED SEP 28 2016 ...GUSTY NORTHEAST WINDS AND HIGH WAVES EXPECTED THOURGH THURDAY... .LOW PRESSURE SETTLING SOUTH OF THE REGION WILL RESULT IN GUSTY NORTHEAST WINDS TONIGHT INTO THURSDAY. THE WINDS WILL THEN DIMINISH THURSDAY NIGHT. THE PROLONGED NORTHEAST FLOW WILL RESULT IN FAIRLY LARGE WAVES ON THE LAKE AND BAY. LMZ521-522-541>543-290515- /O.CON.KGRB.SC.Y.0065.000000T0000Z-160930T0500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 412 PM CDT WED SEP 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY NIGHT... * WINDS...NORTHEAST TO 15 TO 25 KNOTS. GUSTS AS HIGH AS 30 KNOTS ARE POSSIBLE. * WAVES...3 TO 5 FEET ARE EXPECTED ON THE BAY. 4 TO 7 FT ON LAKE MICHIGAN...WITH THE HIGHEST WAVES SOUTH OF ALGOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
727 WHUS73 KGRB 282153 AAA MWWGRB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 453 PM CDT WED SEP 28 2016 ...GUSTY NORTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH THURSDAY... .LOW PRESSURE SETTLING SOUTH OF THE REGION WILL RESULT IN GUSTY NORTHEAST WINDS TONIGHT INTO THURSDAY. THE WINDS WILL THEN DIMINISH THURSDAY NIGHT. THE PROLONGED NORTHEAST FLOW WILL RESULT IN FAIRLY LARGE WAVES ON THE LAKE AND BAY. LMZ521-522-541>543-290600- /O.CON.KGRB.SC.Y.0065.000000T0000Z-160930T0500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 453 PM CDT WED SEP 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY NIGHT... * WINDS...NORTHEAST TO 15 TO 25 KNOTS. GUSTS AS HIGH AS 30 KNOTS ARE POSSIBLE. * WAVES...3 TO 5 FEET ARE EXPECTED ON THE BAY. 4 TO 7 FT ON LAKE MICHIGAN...WITH THE HIGHEST WAVES SOUTH OF ALGOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
505 WHUS73 KGRB 290152 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 852 PM CDT WED SEP 28 2016 ...GUSTY NORTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH THURSDAY... .LOW PRESSURE SETTLING SOUTH OF THE REGION WILL RESULT IN GUSTY NORTHEAST WINDS OVERNIGHT INTO THURSDAY. THE WINDS WILL THEN DIMINISH THURSDAY NIGHT. THE PROLONGED NORTHEAST FLOW WILL RESULT IN FAIRLY LARGE WAVES ON THE LAKE AND BAY. LMZ521-522-541>543-291000- /O.CON.KGRB.SC.Y.0065.000000T0000Z-160930T0500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 852 PM CDT WED SEP 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY NIGHT... * WINDS...NORTHEAST TO 15 TO 25 KNOTS. GUSTS AS HIGH AS 30 KNOTS ARE POSSIBLE. * WAVES...3 TO 5 FEET ARE EXPECTED ON THE BAY. 4 TO 7 FT ON LAKE MICHIGAN...WITH THE HIGHEST WAVES SOUTH OF ALGOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
273 WHUS73 KGRB 290829 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 329 AM CDT THU SEP 29 2016 ...GUSTY NORTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH THURSDAY... .A LOW PRESSURE SYSTEM THAT SETTLING SOUTH OF THE REGION WEDNESDAY WILL DRIFT BACK NORTH TODAY THROUGH FRIDAY NIGHT. THE SYSTEM WILL RESULT IN GUSTY NORTHEAST WINDS. THE PROLONGED NORTHEAST FLOW WILL RESULT IN FAIRLY LARGE WAVES ON THE LAKE AND BAY. LMZ521-522-541>543-291630- /O.EXT.KGRB.SC.Y.0065.000000T0000Z-161001T1100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 329 AM CDT THU SEP 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CDT SATURDAY... * WINDS...NORTHEAST TO 15 TO 25 KNOTS. GUSTS AS HIGH AS 30 KNOTS ARE POSSIBLE. * WAVES...3 TO 5 FEET ARE EXPECTED ON THE BAY. 4 TO 7 FT ON LAKE MICHIGAN...WITH THE HIGHEST WAVES SOUTH OF ALGOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
291 WHUS73 KGRB 291612 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1112 AM CDT THU SEP 29 2016 ...GUSTY NORTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH THURSDAY... .A LOW PRESSURE SYSTEM THAT SETTLED SOUTH OF THE REGION WEDNESDAY WILL DRIFT BACK NORTH TODAY THROUGH FRIDAY NIGHT. THE SYSTEM WILL RESULT IN GUSTY NORTHEAST WINDS. THE PROLONGED NORTHEAST FLOW WILL RESULT IN FAIRLY LARGE WAVES ON THE LAKE AND BAY. LMZ521-522-541>543-300015- /O.CON.KGRB.SC.Y.0065.000000T0000Z-161001T1100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1112 AM CDT THU SEP 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT SATURDAY... * WINDS...NORTHEAST 15 TO 25 KNOTS. GUSTS AS HIGH AS 30 KNOTS ARE POSSIBLE. * WAVES...3 TO 5 FEET ARE EXPECTED ON THE BAY. 4 TO 7 FT ON LAKE MICHIGAN...WITH THE HIGHEST WAVES SOUTH OF ALGOMA. WAVES WILL GRADUALLY SUBSIDE TO 2 TO 5 FT DURING THE DAY ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
584 WHUS73 KGRB 292036 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 PM CDT THU SEP 29 2016 ...GUSTY NORTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH FRIDAY NIGHT... .A LOW PRESSURE SYSTEM THAT SETTLED SOUTH OF THE REGION WILL DRIFT BACK NORTH THROUGH FRIDAY NIGHT. THE SYSTEM WILL RESULT IN GUSTY NORTHEAST WINDS. THE PROLONGED NORTHEAST FLOW WILL RESULT IN FAIRLY LARGE WAVES ON THE LAKE AND BAY. LMZ521-522-541>543-300445- /O.CON.KGRB.SC.Y.0065.000000T0000Z-161001T1100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 336 PM CDT THU SEP 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT SATURDAY... * WINDS...NORTHEAST 15 TO 25 KNOTS. GUSTS AS HIGH AS 30 KNOTS ARE POSSIBLE. * WAVES...3 TO 5 FEET ON THE BAY. 4 TO 7 FT ON LAKE MICHIGAN...WITH THE HIGHEST WAVES SOUTH OF ALGOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
413 WHUS73 KGRB 300421 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1121 PM CDT THU SEP 29 2016 ...GUSTY NORTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH FRIDAY NIGHT... .A LOW PRESSURE SYSTEM THAT SETTLED SOUTH OF THE REGION WILL DRIFT BACK NORTH THROUGH FRIDAY NIGHT. THE SYSTEM WILL RESULT IN GUSTY NORTHEAST WINDS. THE PROLONGED NORTHEAST FLOW WILL RESULT IN FAIRLY LARGE WAVES ON THE LAKE AND BAY. LMZ521-522-541>543-301230- /O.CON.KGRB.SC.Y.0065.000000T0000Z-161001T1100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1121 PM CDT THU SEP 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT SATURDAY... * WINDS...NORTHEAST 15 TO 25 KNOTS. GUSTS AS HIGH AS 30 KNOTS ARE POSSIBLE. * WAVES...3 TO 5 FEET ON THE BAY. 4 TO 7 FT ON LAKE MICHIGAN... WITH THE HIGHEST WAVES SOUTH OF ALGOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
682 WHUS73 KGRB 300837 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 337 AM CDT FRI SEP 30 2016 ...GUSTY NORTHEAST WINDS EXPECTED THROUGH FRIDAY NIGHT... .A LOW PRESSURE SYSTEM THAT SETTLED SOUTH OF THE REGION WILL DRIFT BACK NORTH THROUGH TONIGHT. THE SYSTEM WILL RESULT IN GUSTY NORTHEAST WINDS. THE PROLONGED NORTHEAST FLOW WILL RESULT IN HAZARDOUS WAVES ON THE LAKE AND BAY. LMZ521-522-541>543-301645- /O.CON.KGRB.SC.Y.0065.000000T0000Z-161001T1100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 337 AM CDT FRI SEP 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT SATURDAY... * WINDS...NORTHEAST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET ON THE BAY. 4 TO 6 FT ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
856 WHUS73 KGRB 301514 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1014 AM CDT FRI SEP 30 2016 ...GUSTY NORTHEAST WINDS AND LARGE WAVES EXPECTED THROUGH TONIGHT... .A LOW PRESSURE SYSTEM THAT SETTLED SOUTH OF THE REGION WILL DRIFT BACK NORTH THROUGH TONIGHT. THE SYSTEM WILL RESULT IN GUSTY NORTHEAST WINDS. THE PROLONGED NORTHEAST FLOW WILL RESULT IN HAZARDOUS WAVES ON THE LAKE AND BAY. LMZ521-522-541>543-302315- /O.CON.KGRB.SC.Y.0065.000000T0000Z-161001T1100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1014 AM CDT FRI SEP 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT SATURDAY... * WINDS...NORTHEAST 15 TO 25 KTS. * WAVES...3 TO 5 FT ON THE BAY AND 4 TO 6 FT ON LAKE MICHIGAN. WAVES ARE EXPECTED TO SUBSIDE TO 2 TO 4 FT ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
060 WHUS73 KGRB 302036 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 PM CDT FRI SEP 30 2016 ...GUSTY NORTHEAST WINDS AND LARGE WAVES EXPECTED THROUGH TONIGHT... .A LOW PRESSURE SYSTEM THAT SETTLED SOUTH OF THE REGION WILL DRIFT BACK NORTH THROUGH TONIGHT. THE SYSTEM WILL RESULT IN GUSTY NORTHEAST WINDS THAT SHOULD SUBSIDE LATE THIS AFTERNOON. THE PROLONGED NORTHEAST FLOW WILL RESULT IN HAZARDOUS WAVES ON THE LAKE AND BAY. LMZ521-522-541>543-010445- /O.CON.KGRB.SC.Y.0065.000000T0000Z-161001T1100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 336 PM CDT FRI SEP 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT SATURDAY... * WINDS...NORTHEAST 15 TO 25 KTS SUBSIDING TO 10 TO 20 KTS BY THIS EVENING. * WAVES...3 TO 5 FT ON THE BAY AND 4 TO 6 FT ON LAKE MICHIGAN. WAVES ARE EXPECTED TO SUBSIDE TO 2 TO 4 FT ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
232 WHUS73 KGRB 010208 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 908 PM CDT FRI SEP 30 2016 ...LARGE WAVES EXPECTED THROUGH SATURDAY MORNING... .A LOW PRESSURE SYSTEM THAT SETTLED SOUTH OF THE REGION WILL DRIFT BACK NORTH THROUGH TONIGHT. THE PROLONGED NORTHEAST FLOW WILL RESULT IN HAZARDOUS WAVES ON THE LAKE AND BAY THROUGH SATURDAY MORNING. LMZ521-522-541>543-011015- /O.CON.KGRB.SC.Y.0065.000000T0000Z-161001T1100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 908 PM CDT FRI SEP 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT SATURDAY... * WINDS...NORTHEAST AT 10 TO 20 KTS. * WAVES...3 TO 5 FT ON THE BAY AND 4 TO 6 FT ON LAKE MICHIGAN. WAVES ARE EXPECTED TO SUBSIDE TO 2 TO 4 FT ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
009 WHUS73 KGRB 010854 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 354 AM CDT SAT OCT 1 2016 ...HAZARDOUS WAVES EXPECTED TO LINGER TODAY... .ALTHOUGH WINDS HAVE DIMINISHED SOME...HAZARDOUS WAVES GENERATED BY THE PROLONGED PERIOD OF GUSTY NORTHEAST WINDS THE PAST FEW DAYS WILL CONTINUE TO POSE A HAZARD TO BOATERS ON THE LAKE AND BAY TODAY. LMZ521-522-541>543-011700- /O.EXT.KGRB.SC.Y.0065.000000T0000Z-161001T2300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 354 AM CDT SAT OCT 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS...NORTHEAST WINDS WILL DIMINISH TO 10 TO 20 KNOTS TODAY. * WAVES...WAVES WILL BE SLOWER TO DECREASE. WAVE OF 3 TO 5 FT ARE EXPECTED TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
949 WHUS73 KGRB 011511 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1011 AM CDT SAT OCT 1 2016 ...HAZARDOUS WAVES LINGER INTO THE AFTERNOON... .ALTHOUGH WINDS HAVE DIMINISHED SOME...HAZARDOUS WAVES GENERATED BY THE PROLONGED PERIOD OF GUSTY NORTHEAST WINDS THE PAST FEW DAYS WILL CONTINUE TO POSE A HAZARD TO BOATERS ON THE LAKE AND BAY INTO THIS AFTERNOON. LMZ521-522-541>543-012300- /O.CON.KGRB.SC.Y.0065.000000T0000Z-161001T2300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1011 AM CDT SAT OCT 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS...NORTHEAST 10 TO 20 KTS. * WAVES...3 TO 5 FT INTO THE AFTERNOON THEN ARE EXPECTED TO SUBSIDE TO 2 TO 4 FT BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
365 WHUS73 KGRB 012023 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 323 PM CDT SAT OCT 1 2016 ...HAZARDOUS WAVES LINGER INTO THE AFTERNOON... .ALTHOUGH WINDS HAVE DIMINISHED SOME...HAZARDOUS WAVES GENERATED BY THE PROLONGED PERIOD OF GUSTY NORTHEAST WINDS THE PAST FEW DAYS WILL CONTINUE TO POSE A HAZARD TO BOATERS ON THE LAKE AND BAY INTO THIS AFTERNOON. LMZ521-522-541>543-012300- /O.CON.KGRB.SC.Y.0065.000000T0000Z-161001T2300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 323 PM CDT SAT OCT 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS...NORTHEAST 10 TO 20 KTS. * WAVES...3 TO 5 FT INTO THE AFTERNOON THEN ARE EXPECTED TO SUBSIDE TO 2 TO 4 FT BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 28, 3:50 AM CDT, 11 minutes earlier.
Area forecast discussion, Sep 28, 3:50 AM CDT, 11 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 350 AM CDT WED SEP 28 2016 Forecast discussion for routine morning forecast issuance .SYNOPSIS... Issued at 347 AM CDT Wed Sep 28 2016 Still fairly cloudy and cool today, with showers--especially in the East. Sunnier and warmer for the end of the work week. The northern branch of the flow comprising the small split in the main westerlies over eastern North America will become dominant as shortwave and jet drive eastward across northern Canada. That will leave a seasonably deep upper cyclone cut-off from the main flow, wandering around the region for several more days. It will initially drift south as the strongest winds have swung onto the western side of the system, but will likely return north this weekend as the strongest winds rotate around to its east. The remnants of the cyclone should finally get kicked east of the area early next week as the westerlies increase downstream from a strong trough developing over the West. A cool Canadian air mass across the area will result in below normal temperatures again today, but then readings are expected to quickly rebound back to AOA normal for the rest of the period. Precipitation chances will be tied to the movement of the cyclone, as any rains from the new Western trough likely will hold off until after the period. Given the slow weakening of the cyclone, amounts are likely to end up below normal for the period. && .SHORT TERM...Today...Tonight...and Thursday Issued at 347 AM CDT Wed Sep 28 2016 Today will be similar to yesterday, though precipitation will not be as widespread and have more of a lake-effect component. Temperatures will also also probably be a bit warmer, as the air mass will begin moderating. A well defined convergence band has developed over Lake Michigan as the cyclone center reforms to the south. The environment in which the mid-lake shower band is occurring is very favorable for waterspouts, so will continue to mention those in the grids/HWO for this morning. Convergence lessens later today as a more uniform northeast flow strengthens across the area, so confined mention to the morning. Continued with likely PoPs in the east for a time this morning to account for the lake band moving inland. Sky condition late today and tonight is a bit of a challenge. The consensus among the models was to have rapid clearing from the northeast, starting already this afternoon. While that trend is probably okay, am somewhat skeptical about how rapidly it occurs in guidance products. Am afraid that fairly moist northeast flow across lakes Superior and Michigan will make clouds a little tougher to dislodge, so trended forecast toward a little slower and less complete clearing, especially in eastern and north- central Wisconsin. More sun is expected Thursday, and temperatures should respond by warming back to above normal. Went with max temps just a little below a broad-based blend of guidance products, as by tomorrow afternoon the northeast flow over the lakes will result in a little cooling of temperatures. .LONG TERM...Thursday Night Through Tuesday Issued at 347 AM CDT Wed Sep 28 2016 The latest medium range guidance does not show much change over the past day of model runs, and still advertise a return of the upper low this weekend. Models are in better agreement with the track of this upper low, so will use a blend of the ecmwf and gfs for much of this forecast. Thursday night through Friday night...The upper circulation will be spinning over the Ohio Valley on Thursday night. Atlantic moisture rotating around the low will try to edge westward into a dry high pressure centered over the northern Mississippi Valley and into southeast WI late. Will increase cloud cover a tad. The upper low will slowly shift northward on Friday and Friday night bringing potential of light rain to east-central WI on Friday and much of northeast and north-central WI on Friday night. No significant changes to temps. Rest of the forecast...The upper low will move into the central Great Lakes on Saturday and Saturday night before slowly pulling out. Small chances of rain will therefore linger into this portion of the forecast, highest over eastern WI. Potential is there for dry weather to resume on Sunday through Tuesday before the next system arrives by the middle of next week. && .AVIATION...for 12Z TAF Issuance Issued at 347 AM CDT Wed Sep 28 2016 Generally MVFR and some IFR ceilings were across the area early this morning. That will persist through daybreak, then expect ceilings to gradually lift as the center of the cyclone slides away from the area. The main forecast issue for the 12Z TAFs will be determining exactly how quickly that occurs. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....Skowronski LONG TERM......MPC AVIATION.......Skowronski
Hazardous weather outlook, Sep 27, 2:36 PM CDT, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 236 PM CDT TUE SEP 27 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-281945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 236 PM CDT TUE SEP 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-281945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 236 PM CDT TUE SEP 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS THROUGH EARLY THIS EVENING DUE TO GUSTY WEST WINDS AND HIGH WAVES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE FOR WATERSPOUTS WEDNESDAY MORNING ON LAKE MICHIGAN THAT WOULD POSE A SIGNIFICANT HAZARD TO SMALL CRAFT. GUSTY NORTHEAST WINDS AND INCREASING WAVES WILL ALSO POSE A HAZARD TO BOATERS ON THE LAKE AND BAY DURING THE DAY. AK/RDM
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.